# SDR USAA2011051791871

- Difficulty date: April 30, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN FUSELAGE FRAME AT BS 500E BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500E BETWEEN S20L TO S21L IAW B737 SRM 53-00-07 REPAIR 13.
